# SDR HEEA071962

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- Aircraft time: 17,633 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Condition: Discharged
- Location: Dc System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY TOO WEAK TO START AIRCRAFT. REPLACED WITH SERVICEABLE PART.
